Controllability and observability of linear delay systems : an algebraic approach
ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998) , pp. 301-314.
@article{COCV_1998__3__301_0,
     author = {Fliess, M. and Mounier, H.},
     title = {Controllability and observability of linear delay systems : an algebraic approach},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {301--314},
     publisher = {EDP-Sciences},
     volume = {3},
     year = {1998},
     zbl = {0908.93013},
     mrnumber = {1644427},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1998__3__301_0/}
}
Fliess, M.; Mounier, H. Controllability and observability of linear delay systems : an algebraic approach. ESAIM: Control, Optimisation and Calculus of Variations, Tome 3 (1998) , pp. 301-314. http://www.numdam.org/item/COCV_1998__3__301_0/

[1] Z. Bartosiewicz: Approximate controllability of neutral systems with delays in control, J. Diff. Eq., 51, 1984, 295-325. | MR 735203 | Zbl 0487.93010

[2] A. Bensoussan, G. Da Prato, M.C. Delfour, S.K. Mitter: Representation and Control of Infinite Dimensional Systems, 1, 2, Birkhäuser, Boston, 1992-1993. | MR 2273323 | Zbl 0790.93016

[3] K.P.M. Bhat, H.N. Koivo: Modal characterizations of controllability and observability for time-delay systems, IEEE Trans. Automat. Contr., 21, 1976, 292-293. | MR 424297 | Zbl 0325.93005

[4] H. Bourlès, M. Fliess: Finite poles and zeros of linear systems: an intrinsic approach, Internat J. Control, 68, 1997, 897-922. | MR 1689711 | Zbl 1034.93009

[5] J.W. Brewer, J.W. Bunce, F.S. Van Vleck: Linear Systems over Commutative Rings, Marcel Dekker, New York, 1986. | MR 839186 | Zbl 0607.13001

[6] D.A. Buchsbaum, D. Eisenbud: What makes a complex exact?J. Alg., 25, 1973, 259-268. | MR 314819 | Zbl 0264.13007

[7] C.I. Byrnes: On the control of certain deterministic, infinite-dimensional systems by algebro-geometric techniques, Amer. J. Math., 100, 1978, 1333-1381. | MR 522703 | Zbl 0406.93017

[8] R.M. Cohn: A difference-differential basis theorem, Canad. J. Math., 22, 1970, 1224-1237. | MR 274428 | Zbl 0206.05104

[9] D. Eisenbud: Commutative Algebra with a View toward Algebraic Geometry, Springer-Verlag, New York, 1995. | MR 1322960 | Zbl 0819.13001

[10] M. Fliess: Some basic structural properties of generalized linear systems, Systems Control Lett., 15, 1990, 391-396. | MR 1084580 | Zbl 0727.93024

[11] M. Fliess: A remark on Willems' trajectory characterization of linear controllability, Systems Control Lett., 19, 1992, 43-45. | MR 1170986 | Zbl 0765.93003

[12] M. Fliess: Reversible linear and non linear discrete time dynamics, IEEE Trans. Automat. Contr., 37, 1992, 1144-1153. | MR 1178584 | Zbl 0764.93058

[13] M. Fliess: Une interprétation algébrique de la transformation de Laplace et des matrices de transfert, Linear Alg. Appl., 203-204, 1994, 429-442. | MR 1275520 | Zbl 0802.93010

[14] M. Fliess, H. Bourlès: Discussing some examples of linear systems interconnections, Systems Control Lett., 27, 1996, 1-7. | MR 1375906 | Zbl 0877.93064

[15] M. Fliess, R. Hotzel: Sur les systèmes linéaires à dérivation non entière, C.R. Acad. Sci. Paris II, 324, 1997, 99-105. | Zbl 0870.93024

[16] M. Fliess, H. Mounier: Quelques propriétés structurelles des systèmes linéaires à retards constants, C. R. Acad. Sci. Paris I, 319, 1994, 289-294. | MR 1288420 | Zbl 0805.93001

[17] M. Fliess, H. Mounier: Interpretation and comparison of various types of delay system controllabilities, In Proc. IFAC Conference System, Structure and Control, Nantes, 1995, 330-335.

[18] E. Fornasini, M.E. Valcher: A polynomial matrix approach to the behavioral analysis of nd systems, In 3rd European Control Conference Proc., Rome, 1995, 1757-1762.

[19] H. Glüsing-Lüerβen: A behavioral approach to delay differential systems, SIAM J. Contr. Opt., 35, 1997, 480-499. | MR 1436634 | Zbl 0876.93022

[20] A. Grothendieck, J.A. Dieudonné: Eléments de géométrie algébrique I, Springer-Verlag, Berlin 1971. | Zbl 0203.23301

[21] R. Hartshorne: Algebraic Geometry, Springer-Verlag, NewYork, 1977. | MR 463157 | Zbl 0367.14001

[22] R.E. Kalman, P.L. Falb, M.A. Arbib: Topics in Mathematical Systems Theory, McGraw-Hill, New York, 1969. | MR 255260 | Zbl 0231.49001

[23] E.W. Kamen: On an algebraic theory of systems defined by convolution operators, Math. Syst. Theory, 9, 1975, 57-74. | MR 395953 | Zbl 0318.93003

[24] E.W. Kamen: An operator theory of linear functional differential equations, J. Diff. Eq., 27, 1978, 274-297. | MR 480283 | Zbl 0365.34080

[25] E.W. Kamen, P.P. Khargonekar, A. Tannenbaum: Proper stable Bezout factorization and feedback control of linear time-delay systems, Internat. J. Control, 43, 1986, 837-857. | MR 828360 | Zbl 0599.93047

[26] T.Y. Lam: Serre's Conjecture, Springer-Verlag, Berlin, 1978. | MR 485842 | Zbl 0373.13004

[27] S. Lang: Algebra, 3rd ed., Addison-Wesley, Reading, MA, 1993. | MR 197234 | Zbl 0848.13001

[28] E.B. Lee, S. Neftci, A. Olbrot: Canonical forms for time delay systems, IEEE Trans. Automat. Contr., 27, 1982, 128-132. | MR 673080 | Zbl 0469.93027

[29] E.B. Lee, A. Olbrot: Observability and related structural results for linear hereditary systems, Internat. I. Control, 34, 1981, 1061-1078. | MR 643872 | Zbl 0531.93015

[30] A. Manitius, R. Triggiani: Function space controllability of retarded systems: a derivation from abstract operator conditions, SIAM J. Contr. Opt., 16, 1978, 599-645. | MR 482505 | Zbl 0442.93009

[31] A.S. Morse: Ring models for delay-differential systems, Automatica, 12, 1976, 529-531. | MR 437162 | Zbl 0345.93023

[32] H. Mounier: Propriétés structurelles des systèmes linéaires à retards : aspects théoriques et pratiques, Thèse, Université Paris-Sud, Orsay, 1995.

[33] H. Mounier: Algebraic interpretations of the spectral controllability of a linear delay system, Forum Math., 10, 1998, 39-58. | MR 1490137 | Zbl 0891.93014

[34] H. Mounier: Stabilization of a class of linear delay systems, Math. Comp. Sim., 45, 1998, 329-338. | MR 1622411 | Zbl 1017.93514

[35] H. Mounier, J. Rudolph, M. Fliess, P. Rouchon: Tracking control of a vibrating string with an interior mass viewed as a delay system, ESAIM: Control Optimisation and Calculus of Variations, http://www.emath.fr/cocv/, 3, 1998, 315-321. | Numdam | MR 1644431 | Zbl 0906.73046

[36] H. Mounier, P. Rouchon, J. Rudolph: Some examples of linear delay systems, RAIRO-JESA-APII, 31, 1997, 911-925.

[37] H. Mounier, P. Rouchon, J. Rudolph: π-freeness of a long electric line, Comput. Eng. in Syst. Appl. IMACS Multiconference, Lille, 1996, 28-29.

[38] D.A. O'Connor, T.J. Tarn: On the function space controllability of linear neutral systems, SIAM J. Contr. Opt., 21, 1983, 306-329. | MR 690229 | Zbl 0509.93014

[39] P. Picard, J.F. Lafay: Further results on controllability of linear systems with delays, In European Control Conference Proc., Rome, 1995, 3313-3318.

[40] D. Quillen: Projective modules over polynomial rings, Inv. Math., 36, 1976, 167-171. | MR 427303 | Zbl 0337.13011

[41] P. Rocha, J. Willems: Behavioral controllability of D-D systems, SIAM J. Contr. Opt., 35, 1997, 254-264. | MR 1430293 | Zbl 0872.93013

[42] J. Rotman: An Introduction to Homological Algebra, Academic Press, New-York, 1979. | MR 538169 | Zbl 0441.18018

[43] L.H. Rowen: Ring Theory, Academic Press, Boston, 1991. | MR 1095047 | Zbl 0743.16001

[44] J.P. Serre: Faisceaux algébriques cohérents, Annals of Math., 61, 1955, 197-278. | MR 68874 | Zbl 0067.16201

[45] E.D. Sontag: Linear systems over commutative rings: a survey, Richerche di Automatica, 7, 1976, 1-34. | Zbl 0522.93020

[46] M.W. Spong, T.J. Tarn: On the spectral controllability of delay-differential equations, IEEE Trans. Automat. Contr., 26, 1981, 527-528. | MR 613571 | Zbl 0474.93014

[47] A.A. Suslin: Projective modules over a polynomial ring are free (in Russian), Dokl. Akad. Nauk. S.S.S.R., 229, 1976, 1063-1066; English translation: Soviet Math. Dokl., 17, 1160-1164. | MR 469905 | Zbl 0354.13010

[48] Y. Yamamoto: Reachability of a class of infinite-dimensional linear systems: an external approach with applications to general neutral systems, SIAM J. Contr. Opt., 27, 1989, 217-234. | MR 980231 | Zbl 0671.93003

[49] D.C. Youla, G. Gnavi: Notes on n-dimensional system theory, IEEE Trans. Circuits Syst., 26, 1979, 105-111. | MR 521657 | Zbl 0394.93004

[50] D.C. Youla, P.F. Pickel: The Quillen-Suslin theorem and the structure of n-dimensional elementary polynomial matrices, IEEE Trans. Circuits Syst., 31, 1984, 513-518. | MR 747050 | Zbl 0553.13003